Optical solitons of Gerdjikov-Ivanov equation with four-wave mixing terms in birefringent fibers using trial equation scheme


Yildirim Y.

OPTIK, vol.182, pp.1163-1169, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.01.029
  • Title of Journal : OPTIK
  • Page Numbers: pp.1163-1169

Abstract

Optical solitons namely dark, bright with singular solitons have been recovered for Gerdjikov-Ivanov equation along with four-wave mixing terms in birefringent fibers in this current study. Trial equation integration procedure is employed to get not only such strategic solitons but also singular periodic solutions.